# SDR QXEA0002042

- Difficulty date: July 10, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- UNABLE TO INSTALL STEEL WASHER BETWEEN OUTBOARD SIDE OF BEARING IN THE AILERON ACTUATOR HOUSING AND AILERON HINGE BRACKET DUE TO INSUFFICIANT CLEARANCE.  REPAIRED IAW HORIZON AIR EA 4-27-111.
